# SDR 2023FA0000157

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: General aviation
- Aircraft: N6NY
- Make and model: Cessna 525C
- Aircraft serial: 0148
- Aircraft time: 2,064 hours, 1,659 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 71603171
- Part serial: NONE
- Condition: Dragging
- Location: Zone 300
- Part time: 2,064 hours, 1,659 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

NOTICEABLE YAWING WITH SMALL DISPLACEMENT BUMPS LEFT & RIGHT WITH AUTOPILOT ON OR OFF. INSPECTION FOUND RUDDER BIAS ACTUATORS DRAGGING AND SEALS NEEDED CLEANED AND LUBRICATED.
